Sleepiness is known as one of the side effects of antihistamines, and impaired performance caused by these drugs has become problematic. Among the 13 second-generation antihistamines causing sleepiness to some extent, the package inserts of 8 drugs prohibit driving, 3 stress driving with care, and 2 give no driving-related warning. It was confirmed that the description did not necessarily reflect the results of the standard deviation of lateral position measurement study, which is considered the most effective study for evaluating the effects of drugs on automobile driving. Do these descriptions reflect actual patients' sleepiness? According to a questionnaire survey involving 2000 individuals taking second-generation antihistamines, 7.3% of respondents answered that they had always become sleepy after taking antihistamines (3.1-12.5% according to the type of antihistamine), 32.8% (27.8-45.8%) had become sleepy sometimes, 9.1% (3.1-15.8%) had previously become sleepy but not anymore, and 40.9% (27.1-49.1%) had never become sleepy. In addition, 10.3% (2.4-21.1%) reported intolerable sleepiness. Patients who had experience of receiving pharmaceutical education from pharmacists numbered 1296 (64.8%), and 80.2% of them had also received driving-related explanations, which included the prohibition of driving (32.8%), stressing the need to drive with care (54.7%), and the prohibition of medication before driving (12.0%). Concerning these explanations, the proportion who paid attention on a daily basis, paid slight attention, and paid no attention was 36.7, 31.2, and 32.1%, respectively. To provide effective and safe pharmacotherapy for the increasing number of patients taking antihistamines, pharmacists should ideally improve pharmaceutical education.